MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066803
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch files retrieved from echo serial number (b)(4): batch 72659 ((b)(4), r771, 221703).Sample 18770988.Sci- neg result- visually negative.Scii - neg result- visually positive (k+).Sciii- neg result- visually negative.Control well resulted as expected.Batch 72662 ((b)(4), r771, 221703).Sample 16-g254b030.Sci- neg result- visually negative.Scii - neg result- visually positive (k+).Sciii- neg result- visually negative.Control well resulted as expected.Visually the k+ cell appears visually positive and has resulted as negative per (b)(4) we are aware of some instances on the echo where the instrument may generate a negative well interpretation for capture-r® ready-screen® or capture-r® ready-id® assays and subsequent visual interpretation of those reactions are weak positive or questionable (equivocal).Confirmed the reactivity of the k antigen, on the echo, with retention anti-k (1:128 dilution) using retention capture-r ready-screen (3), lot r771 and capture-r ready indicator red cell, lot 221703.Controls performed as expected and all cells resulted as expected.Retention performed as expected.Performed an antibody screen on the echo with customer's submitted sample, 18770988, using retention capture-r ready-screen (3), lot r771 and capture-r ready indicator red cell, lot 221703.Controls performed as expected.Customer's sample resulted the expected positive reaction on cell 2 k+.Reaction was 3+.We were unable to reproduce customer's observation.
 
Event or Problem Description
On (b)(6) 2016 a customer reported unexpected negative results when testing a patient sample using capture-r ready-screen 3 (crrs 3) on the galileo echo instrument serial number (b)(4).The sample was from a patient with a history of anti-kell.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6015210
Report Number1034569-2016-00258
Device Sequence Number13539994
Product Code KSZ
UDI-Device Identifier10888234001416
UDI-Public10888234001416
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
STN 102707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date11/15/2016
Device Catalogue Number0066803
Device Lot NumberR771
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2016
Initial Report FDA Received Date10/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight70